Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 80, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Mar 28, 2017, 11:12 PM CDT for 4 counties in Texas; Jackson County, Tillman County, Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2017, 11:12 PM CDT (04:12 UTC)
- Expired
- Mar 29, 2017, 12:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Jackson County, OK, Tillman County, OK, Archer County, TX, Baylor County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 51 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 10:21 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 822 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1580 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 14.5
The text
As transmitted.
964
WUUS54 KOUN 290412
SVROUN
OKC065-141-TXC009-023-485-487-290500-
/O.NEW.KOUN.SV.W.0080.170329T0412Z-170329T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1112 PM CDT TUE MAR 28 2017
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Southeastern Jackson County in southwestern Oklahoma...
Tillman County in southwestern Oklahoma...
Archer County in northern Texas...
Wichita County in northern Texas...
Wilbarger County in northern Texas...
Baylor County in northern Texas...
* Until midnight CDT
* At 1112 PM CDT, severe thunderstorms were located along a line
extending from 4 miles southeast of Medicine Mound to 9 miles
southwest of Grayback to 8 miles southeast of Seymour, moving
northeast at 45 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Southwestern Wichita Falls, Vernon, Frederick, Seymour, Archer
City, Iowa Park, Electra, Holliday, Grandfield, Tipton, Davidson,
Megargel, Manitou, Hollister, Loveland, Lake Diversion, Westover,
Lockett, Mabelle and Fargo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3340 9929 3385 9937 3411 9948 3437 9947
3464 9911 3427 9868 3340 9851
TIME...MOT...LOC 0412Z 224DEG 37KT 3414 9953 3389 9929 3348 9919
HAIL...1.25IN
WIND...70MPH
$$
112 follow-up statements
013
WWUS54 KOUN 290435
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1135 PM CDT TUE MAR 28 2017
OKC065-141-TXC009-023-485-487-290500-
/O.CON.KOUN.SV.W.0080.000000T0000Z-170329T0500Z/
Jackson OK-Tillman OK-Archer TX-Wichita TX-Wilbarger TX-Baylor TX-
1135 PM CDT TUE MAR 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHEASTERN JACKSON...TILLMAN...ARCHER...WICHITA...WILBARGER AND
EASTERN BAYLOR COUNTIES...
At 1134 PM CDT, severe thunderstorms were located along a line
extending from 3 miles southwest of Fargo to 8 miles southwest of
Electra to 5 miles north of Megargel, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Southwestern Wichita Falls, Vernon, Frederick, Archer City, Iowa
Park, Electra, Holliday, Grandfield, Tipton, Davidson, Megargel,
Manitou, Hollister, Loveland, Lake Diversion, Westover, Mabelle,
Fargo, Odell and Mankins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3340 9909 3388 9923 3412 9939 3437 9947
3464 9911 3427 9868 3340 9851
TIME...MOT...LOC 0434Z 231DEG 31KT 3426 9931 3394 9900 3353 9891
HAIL...0.88IN
WIND...60MPH
$$
11947
WWUS54 KOUN 290451
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1151 PM CDT TUE MAR 28 2017
OKC065-141-TXC009-023-485-487-290500-
/O.EXP.KOUN.SV.W.0080.000000T0000Z-170329T0500Z/
Jackson OK-Tillman OK-Archer TX-Wichita TX-Wilbarger TX-Baylor TX-
1151 PM CDT TUE MAR 28 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON...
TILLMAN...ARCHER...WICHITA...WILBARGER AND EASTERN BAYLOR COUNTIES
WILL EXPIRE AT MIDNIGHT CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with these thunderstorms.
LAT...LON 3340 9909 3388 9923 3412 9939 3437 9947
3464 9911 3427 9868 3340 9851
TIME...MOT...LOC 0450Z 224DEG 37KT 3438 9918 3406 9887 3365 9878
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 7:00 PM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, Mar 28, 7:00 PM CDT, 4 hours 12 minutes before
Area Forecast Discussion National Weather Service Norman OK 700 PM CDT Tue Mar 28 2017 .DISCUSSION... The severe thunderstorm potential with possible tornadoes is ramping up especially south of a developing surface boundary from near Sayre to a Stillwater line. Heavy rainfall and flash flooding potential is increasing as well across much of Oklahoma and north Texas. The main line storms of interest from south of Hollis, Oklahoma to near Knox City, Texas will continue to move northeast in the next several hours. As low level shear increases (0-1 km shear 30-40 kt), the line will contain mesovortices that may produce tornadoes, mainly quick and brief spinnups. Pockets of damaging winds up to 80 mph may occur with this line as well. Heavy rainfall rates of 1-3 inches per hour are likely with this line as it moves northeast, which may cause flash flooding. The Wichita Falls and Lawton areas will be affected in the 8-10 pm time frame. This line will likely continue northeast, but may weaken slightly, by time it reaches the I-35 corridor from Oklahoma City south to Ardmore in the 10 pm to midnight time frame, though still believe there will be some damaging wind, tornado, heavy rainfall, and flash flooding risk. Will also closely monitor for the development of isolated supercells east and ahead of this line in parts of western north Texas and central and southern Oklahoma in the next few hours. If they form, which is possible due to strong forcing and cooling mid level temperatures to weaken a cap, very large hail and tornadoes would be possible. Not sure this will occur. The showers and thunderstorms forming from north of Lawton north to Ponca City appear to be elevated and rather unorganized. This activity has a much lower chance to be severe in the next few hours as instability is weaker across northern Oklahoma compared to locations farther south. MBS && .AVIATION... Forecast confidence in the TAFs remains low. TSRA will affect most, if not, all sites in the next several hours, bringing variable gusty winds, brief IFR or lower conditions, and perhaps some hail. Confidence in hail occurrence remains too low to mention at any given site. Think most TSRA will end by 10 UTC, though some -SHRA may linger in some locations. Widespread IFR or lower conditions with BR may occur 06-18 UTC. Only mentioned these conditions mainly north of KLTS-KOKC where confidence of occurrence is higher compared to locations south. IFR conditions will likely linger after 18 UTC near KWWR and KGAG while other locations should improve to MVFR or VFR. MBS && .PREV DISCUSSION... /issued 201 PM CDT Tue Mar 28 2017/ DISCUSSION... Will keep this relatively short as things will start getting busy this afternoon. Expect marginal severe weather with the storms over northwestern Oklahoma this afternoon, but the main show is beginning to develop in west Texas and will move toward our southwestern zones. Much higher surface dewpoints are moving west-northwest through the Dallas-Fort Worth metroplex and toward our southwestern zones allow surface moisture to increase ahead of the arrival of the storms. Severe storms will be likely with storms tonight. Although with time this evening, the convection is expected to evolve toward a linear or QLCS configuration, airmass would definitely support some supercells this afternoon and early evening. Strong forcing associated with the approaching upper wave will create widespread storms tonight, so continue with categorical POPs and the chance of locally heavy rainfall. Precipitation chances continue tomorrow as the upper low slowly moves over the area. Expect cooler air and a break in storm chances Thursday/Friday before the next in a series of upper lows approaches. && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 17
Hazardous weather outlook, Mar 28, 8:13 PM CDT, 2 hours 59 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 813 PM CDT Tue Mar 28 2017 OKZ004>048-050>052-TXZ083>090-300115- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 813 PM CDT Tue Mar 28 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This evening and overnight... .Thunderstorms... There is an Enhanced Risk of severe storms over western north Texas and portions of central and southern Oklahoma. Location... The Enhanced Risk covers locations near and southeast of Crowell and Vernon Texas, to Hobart, Hinton, and Guthrie. A Slight Risk covers locations north of the Enhanced Risk and south of Elk City, Enid and Ponca City. Timing... Severe storms are most likely through 2 AM. Impacts... Hail up to the size of golfballs and damaging wind gusts around 70 mph will be the main hazards. Brief tornadoes will also be possible in the Enhanced Risk area. Hail up to the size of baseballs will be possible across western north Texas into far southern Oklahoma as well. Discussion... Supercell thunderstorms continue to consolidate into lines of storms this evening. Bowing structures will pose primarily a damaging wind threat through 2 AM as they move east and northeast primarily across the Enhanced Risk area. .Heavy rain... Heavy rainfall will be likely across much of the area. The most likely area for the heaviest rainfall will be across western north Texas and areas near and south of I-44 in Oklahoma. Localized flash flooding will be possible. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk areas should prepare for severe weather operations from this evening into the overnight hours. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... There is a Slight Risk of severe thunderstorms Wednesday, mainly east of I-35 during the afternoon hours. Thunderstorm chances will then continue each day through Monday. Severe thunderstorm chances will return Saturday. .Heavy rainfall... Heavy rainfall will be possible Wednesday across southeast Oklahoma. Flooding will be possible. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Mar 28, 10:02 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1002 PM CDT TUE MAR 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND GST 5 WNW EL RENO 35.56N 98.04W
03/28/2017 M95 MPH CANADIAN OK MESONET
&&
JPIKESpecial weather statement, Mar 28, 10:23 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1023 PM CDT TUE MAR 28 2017
TXZ084-087-290400-
Foard TX-Knox TX-
1023 PM CDT TUE MAR 28 2017
...SIGNIFICANT WEATHER ADVISORY FOR Foard and Knox Counties Until
1100 PM CDT...
AT 1022 PM CDT, strong thunderstorms were along a line extending from
11 miles northwest of Truscott to 3 miles southeast of Benjamin,
moving northeast at 55 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3416 9988 3409 9977 3410 9975 3409 9967
3410 9965 3406 9955 3408 9951 3407 9949
3407 9948 3369 9947 3345 9972 3375 10000
3383 10000 3384 10005 3389 10005
TIME...MOT...LOC 0322Z 213DEG 48KT 3384 10000 3356 9974
..speg.Local storm report, Mar 28, 10:45 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1045 PM CDT TUE MAR 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM FLASH FLOOD FORT COBB 35.10N 98.44W
03/28/2017 CADDO OK EMERGENCY MNGR
8 INCHES OF WATER FLOWING OVER 7TH ST
&&
JPIKESpecial weather statement, Mar 28, 10:54 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1054 PM CDT TUE MAR 28 2017
OKZ019-020-025>030-038-040-290445-
Payne OK-Grady OK-Oklahoma OK-Logan OK-Pottawatomie OK-Garvin OK-
Cleveland OK-McClain OK-Comanche OK-Lincoln OK-
1054 PM CDT TUE MAR 28 2017
...SIGNIFICANT WEATHER ADVISORY FOR eastern Payne...southern Grady...
eastern Oklahoma...southeastern Logan...northwestern Pottawatomie...
northwestern Garvin...Cleveland...McClain...east central Comanche and
Lincoln Counties Until 1145 PM CDT...
AT 1052 PM CDT, strong thunderstorms were along a line extending from
6 miles west of Quay to near Oklahoma City to 5 miles east of Rush
Springs, moving northeast at 25 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Eastern Oklahoma City, Norman, eastern Edmond, Moore, Midwest City,
Shawnee, Del City, Cushing, Newcastle, Blanchard, Purcell, Chandler,
Choctaw, Noble, Harrah, Slaughterville, McLoud, Spencer, Lindsay and
Perkins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3616 9682 3616 9662 3600 9662 3544 9692
3468 9764 3468 9815 3537 9757 3620 9695
3621 9682
TIME...MOT...LOC 0352Z 239DEG 23KT 3613 9682 3535 9730 3477 9787
MAHALESpecial weather statement, Mar 28, 10:56 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1056 PM CDT TUE MAR 28 2017
TXZ083>085-088-290430-
Foard TX-Wilbarger TX-Baylor TX-Hardeman TX-
1056 PM CDT TUE MAR 28 2017
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Foard...southwestern
Wilbarger...northwestern Baylor and southeastern Hardeman Counties
Until 1130 PM CDT...
AT 1055 PM CDT, strong thunderstorms were along a line extending from
3 miles west of Margaret to 10 miles north of Red Springs, moving
northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3434 9952 3390 9903 3367 9942 3372 9948
3375 9948 3375 9949 3377 9949 3377 9952
3378 9953 3378 9954 3379 9954 3380 9956
3405 9983
TIME...MOT...LOC 0355Z 229DEG 36KT 3404 9972 3377 9942
..speg.Local storm report, Mar 28, 11:11 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1111 PM CDT TUE MAR 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM HAIL 1 W LAWTON 34.61N 98.41W
03/28/2017 U1.00 INCH COMANCHE OK AMATEUR RADIO
.
&&
NWS NORMAN OK
IRIS SYSTEMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 7:00 PM CDT | Tornado Warning | OUN | Baylor, Knox | 30 min |
| Mar 28, 7:17 PM CDT | Areal Flood Advisory | OUN | Foard, Hardeman, Wilbarger | 3 hr |
| Mar 28, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Knox | 50 min |
| Mar 28, 7:58 PM CDT | Areal Flood Advisory | OUN | Baylor, Foard, Knox, Wilbarger | 2 hr |
| Mar 28, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita, Wilbarger | 39 min |
| Mar 28, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Knox | 45 min |
| Mar 28, 8:43 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 47 min |
| Mar 28, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Knox, Wilbarger | 50 min |
| Mar 28, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 49 min |
| Mar 28, 9:54 PM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 51 min |
| Mar 28, 10:07 PM CDT | Areal Flood Advisory | OUN | Wichita, Wilbarger | 113 min |
| Mar 28, 10:23 PM CDT | Special Weather Statement | OUN | Foard, Knox | 37 min |
| Mar 28, 10:40 PM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 50 min |
| Mar 28, 10:56 PM CDT | Special Weather Statement | OUN | Wilbarger | 34 min |
| Mar 28, 11:00 PM CDT | Flash Flood Warning | OUN | Wichita, Wilbarger | 3 hr |
| Mar 29, 12:00 AM CDT | Special Weather Statement | OUN | Archer, Wichita | 30 min |
| Mar 29, 12:30 AM CDT | Special Weather Statement | OUN | Clay | 30 min |
| Mar 29, 2:07 AM CDT | Areal Flood Warning | OUN | Wichita, Wilbarger | 6 hr |
| Mar 29, 2:19 PM CDT | River Flood Warning | OUN | Wichita, Wilbarger | 21 hr |
| Mar 28, 7:21 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Greer, Jackson, Kiowa, Tillman and 1 more | 39 min |
| Mar 28, 7:34 PM CDT | Special Weather Statement | OUN | Caddo | 26 min |
| Mar 28, 7:39 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 51 min |
| Mar 28, 7:44 PM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Canadian, Kiowa, Washita | 4 hr |
| Mar 28, 8:13 PM CDT | Special Weather Statement | OUN | Caddo, Comanche, Washita | 32 min |
| Mar 28, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Comanche, Custer, Grady and 3 more | 41 min |
| Mar 28, 8:41 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa | 2 hr |
| Mar 28, 8:58 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Cleveland, Grady, Kingfisher and 3 more | 47 min |
| Mar 28, 9:13 PM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Cotton | 3 hr |
| Mar 28, 9:22 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Grady, Kingfisher | 113 min |
| Mar 28, 9:32 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 44 min |
| Mar 28, 9:38 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Stephens | 52 min |
| Mar 28, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Lincoln, Logan, Noble, Oklahoma, Payne | 49 min |
| Mar 28, 9:45 PM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Logan, Oklahoma | 2 hr |
| Mar 28, 10:07 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 38 min |
| Mar 28, 10:14 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 46 min |
| Mar 28, 10:15 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Comanche, Grady, McClain | 2 hr |
| Mar 28, 10:29 PM CDT | Flash Flood Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 6 hr |
| Mar 28, 10:29 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 31 min |
| Mar 28, 10:54 PM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, McClain, Oklahoma, Payne | 51 min |
| Mar 28, 11:13 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Stephens | 47 min |
| Mar 28, 11:44 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Oklahoma, Payne | 3 hr |
| Mar 28, 11:44 PM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, McClain | 31 min |
| Mar 29, 12:00 AM CDT | Flash Flood Warning | OUN | Lincoln, Payne | 3 hr |
| Mar 29, 12:18 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Grady, Stephens | 117 min |
| Mar 29, 12:35 AM CDT | Special Weather Statement | OUN | Lincoln | 25 min |
| Mar 29, 12:38 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Grady, Jackson, Kiowa, Tillman | 112 min |
| Mar 29, 1:00 AM CDT | Special Weather Statement | OUN | Jefferson, Stephens | 30 min |
| Mar 29, 1:27 AM CDT | Special Weather Statement | OUN | Stephens | 33 min |
| Mar 29, 1:56 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Love | 34 min |
| Mar 29, 2:13 AM CDT | Special Weather Statement | OUN | McClain | 32 min |
| Mar 29, 2:36 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 24 min |
| Mar 29, 2:57 AM CDT | Special Weather Statement | OUN | Cleveland | 33 min |
| Mar 29, 3:08 AM CDT | Special Weather Statement | OUN | Johnston, Love, Marshall | 52 min |
| Mar 29, 3:27 AM CDT | Areal Flood Warning | OUN | Lincoln, Payne | 3 hr |
| Mar 29, 3:46 AM CDT | Special Weather Statement | OUN | Bryan, Johnston | 44 min |
| Mar 29, 3:56 AM CDT | Areal Flood Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 6 hr |
| Mar 29, 4:09 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc | 51 min |
| Mar 29, 9:29 AM CDT | River Flood Warning | OUN | Cotton | 3 days |
| Mar 29, 9:55 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 4 days |
| Mar 29, 10:03 AM CDT | Areal Flood Warning | OUN | Caddo, Comanche, Cotton, Grady, Stephens | 6 hr |
| Mar 29, 2:41 PM CDT | River Flood Warning | OUN | Kingfisher, Logan | 24 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.